MAUDE Adverse Event Report: ARTHREX, INC. REAMER GUIDE PIN, SZ 5 MOD (NEUTRAL); MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. REAMER GUIDE PIN, SZ 5 MOD (NEUTRAL); MANUAL INSTR, GENERAL SURGICAL
Model Number REAMER GUIDE PIN, SZ 5 MOD (NEUTRAL)
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 10-feb-2026, it was reported by a sales representative via (b)(4) that an ar-9510rg-5c size 5 reamer guide pin was broken.This was discovered during a procedure with no patient harm.The case was completed with another device.Additional information provided 16-feb-2026: it was further reported this was discovered during a reverse total shoulder arthroplasty procedure with a 10-minute delay experienced and no additional anesthesia administered.Per the rep, the damage is at the base of the post, the post will not engage with the broach correctly.No pieces broke off and it was stated no obvious incident caused this problem, just something that was noticed during the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
REAMER GUIDE PIN, SZ 5 MOD (NEUTRAL)
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24482314
Report Number1220246-2026-01090
Device Sequence Number10308756
Product Code MDM
UDI-Device Identifier00888867280700
UDI-Public(01)00888867280700(11)230607(10)052246
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER GUIDE PIN, SZ 5 MOD (NEUTRAL)
Device Catalogue NumberAR-9510RG-5C
Device Lot Number052246
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown